Items where Subject is "49-xx Calculus of variations and optimal control; optimization > 49Kxx Necessary conditions and sufficient conditions for optimality"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: A | B | H | L | Z
Number of items at this level: 10.


Aragón Artacho, Francisco J. (2007) On Metric Regularity of Mappings in Optimization (Sobre la regularidad métrica de aplicaciones en optimización). PhD thesis, Universidad de Murcia.

Aragón Artacho, Francisco J. and Dontchev, Asen L. and Geoffroy, Michel H. (2007) Convergence of the proximal point method for metrically regular mappings. ESAIM: Proceedings, 17 . pp. 1-8. ISSN 1270-900X

Aragón Artacho, Francisco J. and Dontchev, A. L. and Gaydu, M. and Geoffroy, M. H. and Veliov, V. M. (2011) Metric Regularity of Newton's Iteration. SIAM Journal on Control and Optimization, 49 (2). pp. 339-362. ISSN 0363-0129

Aragón Artacho, Francisco J. and Gaydu, Michaël (2012) A Lyusternik–Graves theorem for the proximal point method. Computational Optimization and Applications, 52 (3). pp. 785-803. ISSN 0926-6003


Borwein, Jonathan M. and Zhu, Qiji J. (1997) Variational Analysis in Non-reflexive Spaces and Applications to Control Problems with $L^1$ Perturbations. Nonlinear Analysis: Theory, Methods & Applications, 28 (5). pp. 889-915. ISSN 0362546X

Borwein, Jonathan M. and Yao, Liangjin (2014) Legendre-type integrands and convex integral functions. Journal of Convex Analysis, 21 (1). pp. 264-288. ISSN 0944-6532


Hare, Warren and Lewis, Adrian (2003) Identifying active constraints via partial smoothness and prox-regularity. [Preprint]


Lindstrom, Scott (2015) Understanding the Quasi Relative Interior. Project Report. Permanent Reserve at Portland State University Mathematics Department Libary. (Submitted)


Zhu, Qiji J. (1999) Hamiltonian Necessary Conditions for a Multiobjective Optimal Control Problem with Endpoint Constraints. [Preprint]

Zhu, Qiji J. (2001) Necessary Conditions for Constrained Optimization Problems in Smooth Banach Spaces and Applications. [Preprint]

This list was generated on Mon Apr 22 04:03:39 2019 AEST.